Carbimazole and tonsillitis

hi, I started carbimazole last weds. On holiday last sun I had severe pain in my wisdom tooth. I saw the dentist and was put on antibiotics. I then felt really rough on Fri night. I have just looked in the mirror and it looks like possibly tonsillitis.

could this all be a result of the carb and do you suggest a call to 111?



6 Replies

  • Probably wise to get a blood test done just in case.

  • I would definitely get a blood test.

  • When I was taking Carbimazole I was told that if I developed a sore throat I should stop taking it Immediately. Fortunately I didn't get a sore throat. If you do have one, whatever the cause may be, I should err on the side of caution and don't take any more Carbinazole until you spoken to a doctor.

  • thanks for all the reply's. I rang 111 and got an out of hours Dr appt for yesterday afternoon. I ended up being admitted in an ambulance, they would not let me drive. Have found out it is not a reaction to the carbimazole but sepsis caused by extremely bad bacterial tonsillitis. Sam

  • Hope you rapidly recover. Shows you were right to do what you did.

  • Thank goodness you got the medical help when you did. You must have been feeling dreadful. I hope you're well on the way to a full recovery.

You may also like...